Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 291, NWS Norman, OK

May 28, 2012Lincoln County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 28, 2012, 10:54 PM CDT for Lincoln County, Oklahoma. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 28, 2012, 10:54 PM CDT (03:54 UTC)
Expired
May 28, 2012, 11:18 PM CDT
In force
24 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

County Lincoln County, OK

The radar

The Norman radar (KTLX), 57 km from the middle of the area, began a volume at 03:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 28, 3:48 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 3.9 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2012-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2238 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2012-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2238 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
1655 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.2
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

982 
WUUS54 KOUN 290354
SVROUN
OKC081-290430-
/O.NEW.KOUN.SV.W.0291.120529T0354Z-120529T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1054 PM CDT MON MAY 28 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN LINCOLN COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 1130 PM CDT

* AT 1048 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS 
  DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR 
  SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS 
  LOCATED NEAR PRAGUE...MOVING EAST AT 30 MPH. 

* LOCATIONS IMPACTED INCLUDE...
  PRAGUE AND DAVENPORT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3548 9682 3573 9677 3574 9662 3547 9663
      3547 9663
TIME...MOT...LOC 0348Z 288DEG 25KT 3556 9673 

$$
1 follow-up statement
793 
WWUS54 KOUN 290418
SVSOUN

SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1117 PM 
CDT MON MAY 28 2012

OKC081-290440-
/O.CAN.KOUN.SV.W.0291.000000T0000Z-120529T0430Z/
LINCOLN OK-
1118 PM CDT MON MAY 28 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LINCOLN COUNTY 
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAD MOVED OUT OF THE AREA. 
THEREFORE THE WARNING HAS BEEN CANCELLED. 

LAT...LON 3548 9682 3573 9677 3574 9662 3547 9663
      3547 9663
TIME...MOT...LOC 0417Z 288DEG 25KT 3556 9673 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 2:33 PM CDT, 8 hours 21 minutes earlier.

Area forecast discussion, May 28, 2:33 PM CDT, 8 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
233 PM CDT MON MAY 28 2012

.DISCUSSION...
FRONT HAS BECOME PRETTY MUCH STATIONARY THIS AFTERNOON ACROSS
PORTIONS OF THE FA. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS
WILL BE POSSIBLE NEAR THE FRONT IN THE FA. ADDITIONAL STORMS ARE
EXPECTED TO DEVELOP WEST OF THE AREA AND MOVE INTO PARTS OF SW
OK/WEST NORTH TX THIS AFTN/EVENING. SOME OF THE STORMS COULD BECOME
SEVERE. THE SEVERE POTENTIAL WILL DIMINISH THIS EVENING BUT SOME
STORMS WILL BE POSSIBLE OVERNIGHT. THE FRONT COULD LIFT BACK NORTH
LATER TONIGHT. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE NEAR THIS
BOUNDARY AGAIN TOMORROW AND MOVE ACROSS THE AREA. HOWEVER... SOME OF
THAT WILL BE CONDITIONAL ON HOW THINGS EVOLVE TONIGHT.

MODELS SHOW A SHORTWAVE MOVING ACROSS THE REGION WEDNESDAY/THURSDAY
WHICH WILL PROVIDE SOME UPPER SUPPORT FOR STORM DEVELOPMENT...
ESPECIALLY WED NIGHT/THURSDAY. A STRONGER COLD FRONT WILL ALSO MOVE
ACROSS THE AREA WEDNESDAY NIGHT/THURSDAY. SEVERE STORMS WILL REMAIN
POSSIBLE TUESDAY AND WEDNESDAY.

COOLER AIR WILL MOVE INTO THE REGION BEHIND THE COLD FRONT KNOCKING
TEMPERATURES DOWN BELOW NORMAL FOR THE LATTER PART OF THE WEEK.
TEMPERATURES WILL THEN RECOVER TO AOA NORMAL OVER THE WEEKEND INTO
EARLY NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  68  90  68  88 /  30  40  50  40
HOBART OK         66  91  67  92 /  30  30  40  40
WICHITA FALLS TX  69  94  71  94 /  60  30  30  20
GAGE OK           58  89  61  83 /  10  30  40  40
PONCA CITY OK     63  87  63  84 /  20  30  30  40
DURANT OK         70  92  69  87 /  40  30  50  40

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

17/25
Hazardous weather outlook, May 28, 8:25 PM CDT, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
825 PM CDT MON MAY 28 2012

OKZ004>048-050>052-TXZ083>090-291000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
825 PM CDT MON MAY 28 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT
OVER PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA IS SOUTH OF A LINE FROM ALTUS TO WATONGA...AND
PERRY. THIS INCLUDES ALL OF WESTERN NORTH TEXAS.

TIMING...
THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE THROUGH
MIDNIGHT.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH THE
EVENING HOURS.

IMPACTS...
HAIL LARGER THAN GOLF BALLS IS THE MAIN HAZARD AND CAN CAUSE DAMAGE
TO ROOFS...CROPS AND CARS. DAMAGING WIND GUSTS OVER 75 MPH MAY CAUSE
DAMAGE TO STRUCTURES...TREES AND UTILITY LINES.

DISCUSSION...
ISOLATED TO SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE ACROSS
PARTS OF SOUTHERN... CENTRAL AND INTO PORTIONS OF NORTH CENTRAL OKLAHOMA
AND WESTERN NORTH TEXAS THROUGH THE EVENING HOURS. ALTHOUGH THE THREAT
FOR SEVERE WEATHER WILL DECREASE AFTER MIDNIGHT...MARGINALLY SEVERE
HAIL AND WIND GUSTS WILL STILL BE A CONCERN.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT MONDAY MAY 27.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS ARE EXPECTED TUESDAY THROUGH THURSDAY. SEVERAL
OPPORTUNITIES FOR THUNDERSTORMS WILL EXIST DURING THE AFTERNOON
AND OVERNIGHT HOURS...WITH DAMAGING HAIL AND WIND POSSIBLE. THE RISK
FOR THUNDERSTORMS SHOULD FINALLY PUSH EAST BY THURSDAY EVENING AS A
STRONG COLD FRONT MOVES FROM NORTH TO SOUTH OVER OKLAHOMA AND
WESTERN NORTH TEXAS.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
5 AM CDT TUESDAY.

MBS/MAXWELL/30

In the hours before

Special weather statement, May 28, 9:15 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
915 PM CDT MON MAY 28 2012

OKZ046-050-051-290245-
MARSHALL OK-LOVE OK-CARTER OK-
915 PM CDT MON MAY 28 2012

...SIGNIFICANT WEATHER ADVISORY FOR MARSHALL...LOVE AND
SOUTHEASTERN CARTER COUNTIES UNTIL 945 PM CDT...

AT 912 PM CDT...STRONG THUNDERSTORMS WERE LOCATED FROM LAKE
MURRAY TO LEBANON TO MARIETTA AND THACKERVILLE.  THE STORMS
WERE MOVING EAST AT 45 MPH. THESE STORMS ARE APPROACHING
MADILL...KINGSTON AND LAKE TEXOMA.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
MADILL...MARIETTA...KINGSTON...OAKLAND...THACKERVILLE...WOODVILLE...
OVERBROOK...LAKE MURRAY...LEBANON...WILLIS...LAKE TEXOMA AND
MCBRIDE.

LAT...LON 3379 9719 3413 9715 3415 9662 3389 9660
      3391 9667 3385 9669 3382 9676 3387 9679
      3385 9686 3396 9692 3393 9697 3395 9699
      3387 9700 3384 9704 3386 9707 3382 9705
      3380 9710
TIME...MOT...LOC 0212Z 273DEG 40KT 3398 9690
Local storm report, May 28, 9:30 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
930 PM CDT MON MAY 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0927 PM     TSTM WND GST     CARNEY                  35.81N 97.02W
05/28/2012  E60 MPH          LINCOLN            OK   LAW ENFORCEMENT

            RELAYED BY LINCOLN COUNTY EOC

&&

FM
Local storm report, May 28, 9:46 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
946 PM CDT MON MAY 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0943 PM     HAIL             2 N WARWICK             35.72N 97.00W
05/28/2012  E2.00 INCH       LINCOLN            OK   TRAINED SPOTTER

&&

FM
Local storm report, May 28, 9:52 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
952 PM CDT MON MAY 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0916 PM     HAIL             OKARCHE                 35.73N 97.98W
05/28/2012  E1.00 INCH       CANADIAN           OK   TRAINED SPOTTER

0950 PM     HAIL             2 W CONCHO              35.62N 98.04W
05/28/2012  E1.75 INCH       CANADIAN           OK   TRAINED SPOTTER

&&

FM
Local storm report, May 28, 10:14 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
1014 PM CDT MON MAY 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     HAIL             8 S VERNON              34.04N 99.28W
05/28/2012  E1.75 INCH       WILBARGER          TX   PUBLIC

0512 PM     HAIL             4 W GRAYBACK            33.98N 99.24W
05/28/2012  E2.00 INCH       WILBARGER          TX   STORM CHASER

0515 PM     HAIL             15 SSE VERNON           33.95N 99.18W
05/28/2012  E1.50 INCH       WILBARGER          TX   STORM CHASER

0525 PM     HAIL             OKLAUNION               34.13N 99.13W
05/28/2012  E1.25 INCH       WILBARGER          TX   STORM CHASER

0557 PM     HAIL             HOLLISTER               34.34N 98.87W
05/28/2012  E1.00 INCH       TILLMAN            OK   TRAINED SPOTTER

0601 PM     HAIL             2 S LINDSAY             34.81N 97.61W
05/28/2012  E1.25 INCH       GARVIN             OK   TRAINED SPOTTER

0603 PM     HAIL             3 E HOLLISTER           34.34N 98.82W
05/28/2012  E1.00 INCH       TILLMAN            OK   TRAINED SPOTTER

0620 PM     TSTM WND GST     7 W HOLLIDAY            33.81N 98.81W
05/28/2012  M58.00 MPH       ARCHER             TX   STORM CHASER

0627 PM     HAIL             CHATTANOOGA             34.42N 98.65W
05/28/2012  E1.75 INCH       COMANCHE           OK   TRAINED SPOTTER

0629 PM     HAIL             8 W DUNCAN              34.52N 98.11W
05/28/2012  E1.75 INCH       STEPHENS           OK   AMATEUR RADIO

0631 PM     TSTM WND GST     3 E GILLILAND           33.73N 99.63W
05/28/2012  M62.00 MPH       KNOX               TX   TRAINED SPOTTER

0636 PM     HAIL             4 NW SEYMOUR            33.64N 99.31W
05/28/2012  E2.00 INCH       BAYLOR             TX   STORM CHASER

0636 PM     HAIL             DUNCAN                  34.52N 97.97W
05/28/2012  E1.00 INCH       STEPHENS           OK   AMATEUR RADIO

0639 PM     HAIL             FAXON                   34.46N 98.58W
05/28/2012  E1.25 INCH       COMANCHE           OK   AMATEUR RADIO

0640 PM     HAIL             6 NNW DUNCAN            34.60N 98.01W
05/28/2012  E1.75 INCH       STEPHENS           OK   AMATEUR RADIO

0640 PM     TSTM WND GST     3 NW SEYMOUR            33.63N 99.30W
05/28/2012  M83.00 MPH       BAYLOR             TX   MESONET

0640 PM     HAIL             6 NNW DUNCAN            34.60N 98.01W
05/28/2012  E1.75 INCH       STEPHENS           OK   AMATEUR RADIO

0645 PM     HAIL             2 SE MARLOW             34.62N 97.94W
05/28/2012  E1.75 INCH       STEPHENS           OK   AMATEUR RADIO

0700 PM     TSTM WND GST     SHEPPARD AFB            33.98N 98.50W
05/28/2012  M58.00 MPH       WICHITA            TX   ASOS

0700 PM     HAIL             4 WSW MANKINS           33.76N 98.86W
05/28/2012  E1.25 INCH       ARCHER             TX   TRAINED SPOTTER

0713 PM     HAIL             7 S STERLING            34.65N 98.17W
05/28/2012  E2.75 INCH       COMANCHE           OK   AMATEUR RADIO

0718 PM     TSTM WND GST     8 S STERLING            34.63N 98.17W
05/28/2012  M65.00 MPH       COMANCHE           OK   AMATEUR RADIO

0718 PM     TSTM WND DMG     8 S STERLING            34.63N 98.17W
05/28/2012                   COMANCHE           OK   AMATEUR RADIO

            POWER POLES SNAPPED OFF AT GROUND LEVEL,SUSPENDED BY
            POWER LINES.

0722 PM     TSTM WND GST     2 W ARCHER CITY         33.59N 98.66W
05/28/2012  M61.00 MPH       ARCHER             TX   AMATEUR RADIO

0722 PM     HAIL             4 S LINDSAY             34.78N 97.61W
05/28/2012  E1.50 INCH       GARVIN             OK   STORM CHASER

0725 PM     HAIL             9 E CHICKASHA           35.04N 97.79W
05/28/2012  E1.00 INCH       GRADY              OK   AMATEUR RADIO

0726 PM     HAIL             5 ESE LINDSAY           34.81N 97.53W
05/28/2012  E2.50 INCH       GARVIN             OK   STORM CHASER

0727 PM     HAIL             ERIN SPRINGS            34.81N 97.61W
05/28/2012  E2.00 INCH       GARVIN             OK   TRAINED SPOTTER

0741 PM     TSTM WND GST     SHEPPARD AFB            33.98N 98.50W
05/28/2012  M60.00 MPH       WICHITA            TX   ASOS

0750 PM     HAIL             3 NW MAYSVILLE          34.85N 97.45W
05/28/2012  E2.50 INCH       GARVIN             OK   TRAINED SPOTTER

0802 PM     HAIL             2 E BLANCHARD           35.15N 97.62W
05/28/2012  E1.25 INCH       MCCLAIN            OK   NWS EMPLOYEE

0815 PM     HAIL             10 W STILLWATER         36.12N 97.24W
05/28/2012  E1.75 INCH       PAYNE              OK   EMERGENCY MNGR

0828 PM     HAIL             OKARCHE                 35.73N 97.98W
05/28/2012  E1.00 INCH       CANADIAN           OK   TRAINED SPOTTER

0844 PM     HAIL             4 SW STELLA             35.28N 97.27W
05/28/2012  E1.75 INCH       CLEVELAND          OK   BROADCAST MEDIA

0845 PM     HAIL             OKARCHE                 35.73N 97.98W
05/28/2012  E1.00 INCH       CANADIAN           OK   TRAINED SPOTTER

0845 PM     HAIL             STILLWATER              36.12N 97.06W
05/28/2012  E1.00 INCH       PAYNE              OK   EMERGENCY MNGR

0853 PM     HAIL             1 NW OKARCHE            35.74N 97.99W
05/28/2012  E1.00 INCH       KINGFISHER         OK   PUBLIC

0902 PM     HAIL             OKARCHE                 35.73N 97.98W
05/28/2012  E1.75 INCH       CANADIAN           OK   TRAINED SPOTTER

0916 PM     HAIL             OKARCHE                 35.73N 97.98W
05/28/2012  E1.00 INCH       CANADIAN           OK   TRAINED SPOTTER

0927 PM     TSTM WND GST     CARNEY                  35.81N 97.02W
05/28/2012  E60.00 MPH       LINCOLN            OK   LAW ENFORCEMENT

            RELAYED BY LINCOLN COUNTY EOC

0943 PM     HAIL             2 N WARWICK             35.72N 97.00W
05/28/2012  E2.00 INCH       LINCOLN            OK   TRAINED SPOTTER

0950 PM     HAIL             2 W CONCHO              35.62N 98.04W
05/28/2012  E1.75 INCH       CANADIAN           OK   TRAINED SPOTTER

&&

FM
Special weather statement, May 28, 10:40 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1040 PM CDT MON MAY 28 2012

OKZ026-290415-
LINCOLN OK-
1040 PM CDT MON MAY 28 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN COUNTY
UNTIL 1115 PM CDT...

AT 1039 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR SPARKS...
MOVING EAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
PRAGUE...MEEKER AND SPARKS.

LAT...LON 3546 9666 3550 9689 3568 9687 3569 9662
      3546 9663 3546 9663
TIME...MOT...LOC 0339Z 275DEG 20KT 3558 9680

30

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 7:00 PM CDTSevere Thunderstorm WarningOUNComanche, Grady, Stephens45 min
May 28, 7:08 PM CDTSpecial Weather StatementOUNCleveland22 min
May 28, 7:19 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain, Pottawatomie41 min
May 28, 7:40 PM CDTSpecial Weather StatementOUNLogan35 min
May 28, 7:41 PM CDTSpecial Weather StatementOUNCarter, Love34 min
May 28, 7:43 PM CDTSevere Thunderstorm WarningOUNGrady32 min
May 28, 7:58 PM CDTSevere Thunderstorm WarningOUNPayne47 min
May 28, 8:00 PM CDTSevere Thunderstorm WarningOUNGarvin, McClain45 min
May 28, 8:12 PM CDTSevere Thunderstorm WarningOUNCleveland, Grady, McClain48 min
May 28, 8:15 PM CDTSpecial Weather StatementOUNLogan30 min
May 28, 8:30 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan45 min
May 28, 8:39 PM CDTSpecial Weather StatementOUNLove36 min
May 28, 8:45 PM CDTSevere Thunderstorm WarningOUNLincoln, Payne60 min
May 28, 9:11 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan, Oklahoma49 min
May 28, 9:15 PM CDTSpecial Weather StatementOUNMarshall30 min
May 28, 9:29 PM CDTSevere Thunderstorm WarningOUNLincoln61 min
May 28, 9:57 PM CDTSevere Thunderstorm WarningOUNCanadian22 min
May 28, 10:40 PM CDTSpecial Weather StatementOUNLincoln35 min
May 28, 11:20 PM CDTSpecial Weather StatementOUNAtoka, Bryan, Carter, Johnston, Love, Marshall25 min
May 28, 11:54 PM CDTSpecial Weather StatementOUNAtoka, Bryan, Johnston, Love, Marshall51 min
May 29, 12:41 AM CDTSpecial Weather StatementOUNAtoka, Bryan, Marshall49 min
May 29, 4:37 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods53 min
May 29, 4:51 PM CDTSpecial Weather StatementOUNKiowa24 min
May 29, 5:10 PM CDTSpecial Weather StatementOUNKiowa35 min
May 29, 5:12 PM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa, Tillman63 min
May 29, 5:14 PM CDTSpecial Weather StatementOUNTillman31 min
May 29, 5:21 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman54 min
May 29, 5:26 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant64 min
May 29, 5:28 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Blaine, Garfield, Grant, Kingfisher, Major62 min
May 29, 5:40 PM CDTSevere Thunderstorm WarningOUNHarper, Woods65 min
May 29, 5:47 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant43 min
May 29, 6:06 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman54 min
May 29, 6:09 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Cotton, Kiowa, Tillman66 min
May 29, 6:26 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Blaine, Garfield, Grant, Kingfisher, Logan and 1 more64 min
May 29, 6:34 PM CDTSpecial Weather StatementOUNAlfalfa26 min
May 29, 6:39 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woods, Woodward55 min
May 29, 6:43 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady47 min
May 29, 6:51 PM CDTSevere Thunderstorm WarningOUNGrant54 min
May 29, 6:54 PM CDTSpecial Weather StatementOUNKay36 min
May 29, 6:55 PM CDTSpecial Weather StatementOUNNoble, Payne35 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.